# SDR F3LA2010032700370

- Difficulty date: March 15, 2010
- Submitted: March 27, 2010
- Operation: Air carrier
- Aircraft: N928FR
- Make and model: Airbus A319-111
- Aircraft serial: 2236
- Aircraft time: 21,086 hours, 10,309 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: D5367401900000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 S1 CHECK INSP, NOTED AFT CARGO FLOOR PANEL 151TG PUNCTURED AND DELAMAINATED BEYOND ECONOMICAL LIMITS. MX R & R IAW AMM 53-12-14-400-001.
